# SDR CA050819003

- Difficulty date: August 16, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 727247
- Engine: Pwa JT8D15
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 69187094
- Condition: Unserviceable
- Location: Ac System
- Part time: 63,988 hours, 44,386 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED LOSS OF NR 1 GENERATOR SYSTEM ON APPROACH. THE FLAP INDICATION SYSTEM INDICATED A FLAP OUT OF ASYMMETRIC CONDITION CA USING THE CREW TO ABORT THE LANDING AND DECLARE AN EMERGENCY. THE AIRCRAFT LANDED SAFELY ON SECOND APPROACH AND TAXIED TO THE RAMP.  MAINTENANCE DISCOVERED THAT THE NR 1 GENERATOR SYSTEM VOLTAGE REGULATOR HAD FAILED. BY THE NR 1 GENERATOR SYSTEM FAILURE, THIS CAUSED A ERRONEOUS FLAP ASYMMETRY FAULT. THE NR 1 VOLTAGE REGULATOR WAS SWAPPED WITH THE APU VOLTAGE REGULATOR AND THE APU VOLTAGE REGULATOR SYSTEM WAS MEL'D. ALL SYSTEMS CHECKED SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
